| Model Number |
5076-65 |
| Medical Device Problem Codes |
Fracture (1260); Over-Sensing (1438)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
05/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced syncope.It was suspected that the right ventricular (rv) lead was fractured.It was also reported that the rv lead exhibited short v-v intervals and was reprogrammed.The rv lead was capped and replaced with a leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated t-wave oversensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.